MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS MICROSTREAM CO2 EXTENSION; MULTIPARAMETER PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS MICROSTREAM CO2 EXTENSION; MULTIPARAMETER PATIENT MONITOR
Model Number M3015B
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that on (b)(6) 2020 the wave form for the intellivue microstream co2 extension intermittently disappears, no alarm was triggered.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.
 
Additional Manufacturer Narrative
Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
MICROSTREAM CO2 EXTENSION
Common Device Name
MULTIPARAMETER PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
hewlett-packard str.2
boeblingen 71034
GM  71034
MDR Report Key10020432
Report Number9610816-2020-00143
Device Sequence Number13644684
Product Code DSI
UDI-Device Identifier00884838021563
UDI-Public(01)00884838021563
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110622
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3015B
Device Catalogue Number865377
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/09/2020
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date05/04/2020
Supplement Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1